Ore sets in enveloping algebras
Compositio Mathematica, Volume 53 (1984) no. 3, pp. 347-367.
@article{CM_1984__53_3_347_0,
     author = {Brown, Kenneth A.},
     title = {Ore sets in enveloping algebras},
     journal = {Compositio Mathematica},
     pages = {347--367},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {3},
     year = {1984},
     mrnumber = {768829},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__53_3_347_0/}
}
TY  - JOUR
AU  - Brown, Kenneth A.
TI  - Ore sets in enveloping algebras
JO  - Compositio Mathematica
PY  - 1984
DA  - 1984///
SP  - 347
EP  - 367
VL  - 53
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1984__53_3_347_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=768829
LA  - en
ID  - CM_1984__53_3_347_0
ER  - 
%0 Journal Article
%A Brown, Kenneth A.
%T Ore sets in enveloping algebras
%J Compositio Mathematica
%D 1984
%P 347-367
%V 53
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1984__53_3_347_0
Brown, Kenneth A. Ore sets in enveloping algebras. Compositio Mathematica, Volume 53 (1984) no. 3, pp. 347-367. http://www.numdam.org/item/CM_1984__53_3_347_0/

[1] H. Bass, Big projective modules are free. Illinois J. Math. 7 (1963) 24-31. | MR | Zbl

[2] H. Bass, A lgebraic K- theory. Benjamin (New York) 1968. | MR

[3] J.-E. Bjork, Rings of Differential Operators. North Holland (Amsterdam) 1979. | MR | Zbl

[4] W. Borho, P. Gabriel and R. Rentschler, Primideale in Einhullenden auflösbarer Lie-Algebren. Lecture Notes in Mathematics vol. 357, Springer-Verlag (Berlin) 1973. | MR | Zbl

[5] W. Borho and R. Rentschler, Oresche Teilmengen in Einhullenden Algebren. Math. Ann. 217 (1975) 201-210. | MR | Zbl

[6] K.A. Brown, Module extensions over Noetherian rings. J. Algebra 69 (1981) 247-260. | MR | Zbl

[7] K.A. Brown, Localisation, bimodules and injective modules for enveloping algebras of solvable Lie algebras. Bull des Sciences Math. 107 (1983) 225-251. | MR | Zbl

[8] J.H. Cozzens and C. Faith, Simple Noetherian Rings. Cambridge Univ. Press (Cambridge) 1975. | MR | Zbl

[9] J. Dixmier, Algèbres Enveloppantes. Gauthier-Villars (Paris) 1974. | MR | Zbl

[10] M. Duflo, Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semisimple. Annals of Math. 105 (1977) 107-120. | MR | Zbl

[11] J.E. Humphreys, Introduction to Lie Algebras and Representation Theory. Springer-Verlag (New York) 1972. | MR | Zbl

[12] A.V. Jategaonkar, Localisation in Noetherian Rings. Memoir, to appear. | Zbl

[13] A.V. Jategaonkar, Noetherian bimodules, primary decomposition, and Jacobson's conjecture. J. Algebra 71 (1981) 379-400. | MR | Zbl

[14] A.V. Jategaonkar, Localisation in non-commutative Noetherian rings, Preprint.

[15] D.A. Jordan, A left Noetherian, right Ore domain which is not right Noetherian, to appear. | Zbl

[16] I. Kaplansky, Projective modules. Annals of Math. 68 (1958) 372-377. | MR | Zbl

[17] J. Mcconnell, Localisation in enveloping rings. J. London Math. Soc. 43 (1968) 421-428; and 3 (1971) 409-410. | MR | Zbl

[18] B.J. Mueller, Two-sided localisation in Noetherian PI-rings, Ring Theory, Lecture Notes in Pure and Appl. Math. Vol. 51, p.p. 169-190, Marcel Dekker, New York, 1979. | MR | Zbl

[19] B.J. Mueller, Localization in fully bounded Noetherian rings. Pac. J. Math. 67 (1976) 233-245. | MR | Zbl

[20] P.F. Smith, Localisation and the AR property. Proc. London Math. Soc. 22 (1971) 39-68. | MR | Zbl

[21] P.F. Smith, On non-commutative regular local rings, Glasgow Math. J. (1976) 98-102. | MR | Zbl

[22] R.W. Swan, Algebraic K-Theory. Lecture Notes in Mathematics vol. 76, Springer-Verlag (Berlin) 1968. | MR | Zbl

[23] P. Tauvel, Sur les quotients premiers de l'algèbre enveloppante d'une algèbre de Lie résoluble. Bull. Soc. Math. France 106 (1978) 177-205. | EuDML | Numdam | MR | Zbl

[24] R. Walker, Local rings and normalizing sets of elements. Proc. London Math. Soc. 24 (1972) 27-45. | MR | Zbl

[25] W. Borho and J.-L. Brylinski, Differential operators on homogeneous spaces I. Inv. Math. 69 (1982) 437-476. | EuDML | MR | Zbl

[26] M.-P. Malliavin, Modules sans torsion et modules injectifs sur les algèbres de Lie résolubles, preprint, (1982). | MR | Zbl

[27] A. Joseph, Towards the Jantzen conjecture III. Comp. Math. 41 (1981) 23-30. | EuDML | Numdam | MR | Zbl